# SDR U5QA2012082406043

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N8811A
- Make and model: Lear 60LEAR
- Aircraft serial: 119
- Aircraft time: 6,968 hours, 5,258 cycles
- Engine: Pwa PW305A
- Engine time: 6,789 hours, 5,138 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

(PART 91) AFTER DEPARTING MIA, CLIMBING THROUGH FL 220 WITH MAX CONTINUOUS THRUST, THE RIGHT ENGINE ROLLED BACK AND SHUT ITSELF DOWN.  CREW LEVELED OFF AT FL 250 TO ASSESS SITUATION.  CREW THEN DECLARED AN EMERGENCY AND REQUESTED VECTORS TO BCT AIRPORT.  CREW PERFORMED ENGINE FAILURE AND SHUTDOWN CHECKLISTS AND SUCCESSFULLY PERFORMED A STARTER ASSISTED RESTART.  CREW PROCEEDED TO BCT AND LANDED UNEVENTFULLY.  AIRCRAFT CURRENTLY IN MAINTENANCE FOR CORRECTIVE ACTION.
